# SDR C2XA09SH446

- Difficulty date: November 22, 2009
- Submitted: November 22, 2009
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 18,612 hours, 9,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530628001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, CENTER OMEGA BEAM HAS CORROSION AT FR 25.  REPAIRED OMEGA BEAM IAW EMB 145 SRM 53-00-10.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
